# SDR AMTA200700054

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Probe
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG LT ENG PROBE HEAT DISPLAYED.  PERFORMED FIM 30-40-00 FIG 103, MSG CLEARED.  (K)
